MAUDE Adverse Event Report: TRIVASCULAR, INC. OVATION PRIME ABDOMINAL STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM

TRIVASCULAR, INC. OVATION PRIME ABDOMINAL STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Model Number TV-AB3480-E
Medical Device Problem Codes Contamination (1120); Off-Label Use (1494); Malposition of Device (2616)
Health Effect - Clinical Codes Aneurysm (1708); Bacterial Infection (1735); Rupture (2208)
Date of Event 05/02/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device remains implanted.
 
Event or Problem Description
An ovation prime abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.It was noted that the patient was outside the indications for use and the physician elected to proceed with the implant procedure by placing the aortic body stent graft higher than recommended with bilateral balloon expandable stents in the renal arteries to maintain blood flow.The patient presented 1 month index with a potential rupture of the aorta.The 1 month post-operative ct showed evidence of a type ia endoleak, and indications of a possible infection (aorto-duodenal fistula).The patient was administered intravenous antibiotics and underwent a surgical conversion in which the aneurysm sac was opened, the stent graft was left in place, antibiotics were introduced into the aneurysm sac, and the aorta was sewn closed over the stent graft.Bio glue was used to resolve the small type ia endoleak.Based on a follow-up communication received from the site, cultures results were reported as staphylococcus captis and peptostreptococcus species.As of the date of this report, there have been no additional patient sequelae reported.

Brand Name
OVATION PRIME ABDOMINAL STENT GRAFT SYSTEM
Common Device Name
ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Manufacturer (Section D)
TRIVASCULAR, INC.
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key5692771
Report Number3008011247-2016-00055
Device Sequence Number190143
Product Code MIH
UDI-Device IdentifierM701TVAB3480E1
UDI-Public+M701TVAB3480E1/$$3180312FS01191542/
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date03/12/2018
Device Model NumberTV-AB3480-E
Device Catalogue NumberTV-AB3480-E
Device Lot NumberFS011915-42
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2016
Initial Report FDA Received Date06/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR